Alert archive / Nebraska / Flash Flood Warnings in 2011

Flash Flood Warning 3, NWS Omaha, NE

May 12, 2011Butler County, Seward County, Nebraska

NWS Omaha, NE issued this flash flood warning at May 12, 2011, 8:54 PM CDT for Butler County, Seward County, Nebraska. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 8:54 PM CDT (01:54 UTC)
Expired
May 13, 2011, 2:53 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Butler County, NE, Seward County, NE

The radar

The Omaha radar (KOAX), 75 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 9:11 PM CDTFLASH FLOODSurprise, NEBIG BLUE RIVER OUT OF BANKS AT SURPRISE.
May 12, 9:11 PM CDTHEAVY RAIN 2.9Surprise, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1648 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1648 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

046 
WGUS53 KOAX 130154
FFWOAX
NEC023-159-130800-
/O.NEW.KOAX.FF.W.0003.110513T0154Z-110513T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
854 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN SEWARD COUNTY IN SOUTHEAST NEBRASKA
  SOUTHERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA

* UNTIL 300 AM CDT FRIDAY

* AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR HAS ESTIMATED THAT 2 TO 3 INCHES OF RAIN COULD 
  HAVE ALREADY FALLEN ACROSS THE WARNED AREA...AND HEAVY 
  THUNDERSTORMS WITH ADDITIONAL HEAVY RAIN WILL CONTINUE THROUGH 10 
  PM. 


* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEE...DWIGHT...GARLAND...PLEASANT DALE...SEWARD...STAPLEHURST...
  ULYSSES AND UTICA.

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE 
MARKERS 382 AND 388.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4120 9737 4116 9692 4079 9692 4088 9737

$$
2 follow-up statements
852 
WGUS73 KOAX 130311
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1011 PM CDT THU MAY 12 2011

NEC023-159-130800-
/O.CON.KOAX.FF.W.0003.000000T0000Z-110513T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER NE-SEWARD NE-
1011 PM CDT THU MAY 12 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN SEWARD AND
SOUTHERN BUTLER COUNTIES UNTIL 300 AM CDT...

AT 1009 PM CDT...WEATHER SPOTTERS REPORTED MODERATE RAINFALL STILL 
MOVING THROUGH THE WARNED AREA. WEATHER SPOTTERS REPORTED THAT THE 
BIG BLUE RIVER WAS OUT OF ITS BANKS AROUND SURPRISE. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BEE...
DWIGHT...GARLAND...SEWARD...STAPLEHURST...ULYSSES AND UTICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4120 9737 4116 9692 4079 9692 4088 9737

$$
021 
WGUS73 KOAX 130753
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
253 AM CDT FRI MAY 13 2011

NEC023-159-130805-
/O.CAN.KOAX.FF.W.0003.000000T0000Z-110513T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER NE-SEWARD NE-
253 AM CDT FRI MAY 13 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN SEWARD AND
SOUTHERN BUTLER COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4120 9737 4116 9692 4079 9692 4088 9737

$$

ZAPOTOCNY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 12, 2:46 PM CDT, 6 hours 8 minutes earlier.

Area forecast discussion, May 12, 2:46 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
246 PM CDT THU MAY 12 2011

.DISCUSSION...

ONE MORE ACTIVE EVENING THEN PATTERN FLIPS BACK TO WHAT IT WAS
OVER THE LATTER HALF OF APRIL/EARLY MAY...COOL.

FOR TONIGHT...CURRENT WATER VAPOR SATELLITE IMAGERY SHOWED UPPER
LOW PIVOT POINT NEAR MCK AT 19Z. PRIOR TO THAT TIME SHOWER/ANY
CONVECTION WAS TIED MORE CLOSELY TO THE UPPER LOW ALTHOUGH THAT
WILL BE CHANGING INTO EVENING. CONVECTION SHOULD BECOME MORE
WIDESPREAD NEAR DRY LINE FROM SCNTRL NEBRASKA INTO KS WHICH WAS
PUNCHING UP TOWARD SERN NEBRASKA...AND ALSO POSSIBLY NEAR
BOUNDARY IN NERN NEBRASKA. WITH ACTIVITY LIKELY INCREASING ACROSS
THE FORECAST AREA PER 4KM WRF...CATEGORICAL POPS APPEAR IN ORDER
THIS EVENING DECREASING SOME AFTER 06Z AS STRONGEST CONVECTION
EITHER WEAKENS OR MOVES OUT BY THAT TIME. BESIDES LARGE HAIL
THREAT WITH LOW FREEZING LEVEL PER 18Z OAX SOUNDING...TORNADO
THREAT EXISTS AS LOW LEVEL SHEAR NEAR BOUNDARIES IS DECENT. LTL/NO
CHANGES TO MINIMUM TEMPERATURES TONIGHT WITH PREVIOUS FORECAST AND
MAV/MET BLEND ACCEPTED.

UPPED POPS FIRST HALF OF FRIDAY AS UPPER LOW APPEARS IT WILL BE A
BIT SLOWER TO DEPART. OTHERWISE...A CONSIDERABLE AMOUNT OF CLOUDS
EXPECTED THROUGH THE WEEKEND WITH TEMPERATURES MUCH BELOW NORMAL.
LOWERED HIGHS A BIT FRIDAY/SATURDAY AS THERE WAS STILL A STRONG
SIGNAL THAT A LOT OF LOW CLOUDS COULD LINGER IN NWRLY FLOW.
ADDED SMALL PRECIP CHANCES SATURDAY AFTERNOON NRN ZONES AS DECENT
RUN TO RUN SUPPORT AND AGREEMENT BETWEEN GFS/ECMWF AS UPPER LOW
NOW OVER SOUTHERN CANADA BEGINS DROPPING SWD. HOW FAR SOUTHWEST
THIS PRECIP SPREADS ON SUNDAY STILL IN QUESTION...AND AT THIS TIME
KEPT IT CONFINED TO ABOUT THE ERN 2/3RDS AS FORCING BECOMES A
LITTLE MORE QUESTIONABLE SW AS UPPER LOW COULD TEND TO OPEN UP OR
SHIFT MORE SE.

MADE LITTLE CHANGES TO MON-WED PERIODS AS HIGH AMPLITUDE UPPER
RIDGE SETS UP PULLING DOWN DRIER BUT STILL RELATIVELY COOL AIR.
KEPT MOST LOWS AROUND 40/LOWER 40S BUT SOME POTENTIAL FOR MID
30S/FROST SOME OF THOSE MORNINGS AND THIS COULD PROVIDE FOCUS FOR
FUTURE FORECASTS.

SOME QUESTION IN HOW MUCH ENERGY MANAGES TO UNDERCUT UPPER RIDGE
TOWARD END OF FORECAST PERIOD WITH GFS ENSEMBLE MEAN/PRIOR GFS RUNS
MORE BULLISH/FARTHER E. DECIDED TO INCLUDE SMALL PRECIP CHANCES
WED FAR SOUTHWEST AND ACROSS SW 1/2 OR SO WED NGT/THU. A SLIGHT
WARMING TREND SHOULD CONTINUE...ALTHOUGH KEPT HIGHS BELOW 70 ALL
AREAS.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

CONVECTION ONCE AGAIN WILL DISRUPT TAF FORECAST THIS
AFTERNOON/EVENING.  IN THE MEANTIME...CLOUD DECK THIS AFTERNOON IS
FLIRTING WITH VFR/MVFR LINE...BUT WILL BECOME MVFR FOLLOWING FRONTAL
PASSAGE/THUNDERSTORMS THIS EVENING THROUGH OVERNIGHT.  CONVECTION
THIS AFTERNOON/EVENING MAY BRING SHORT-LIVED MVFR TO IFR VIS/CIGS AS
WELL AS BRIEF GUSTY WINDS.  HAVE LIFTED CIGS AT ALL SITES DURING THE
LATE MORNING FRIDAY AS LOW MOVES AWAY...AND KEPT GUSTY NORTHWEST
WINDS FROM OVERNIGHT INTO THE MORNING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

CHERMOK/MAYES
Hazardous weather outlook, May 12, 6:13 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
613 PM CDT THU MAY 12 2011

IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045-
050>053-065-066-078-088>090-092-131315-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MONTGOMERY-PAGE-KNOX-CEDAR-
THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-
PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE-
613 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS EASTERN NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL LIKELY OVERSPREAD MUCH OF THE AREA THIS EVENING
BEFORE WEAKENING AFTER MIDNIGHT. SOME OF THE STORMS MAY BE SEVERE
WITH LARGE HAIL AND ISOLATED TORNADOES THE PRIMARY THREATS. THE
TORNADO THREAT IS GENERALLY BEFORE 10 PM IN NEBRASKA SOUTHEAST OF
ALBION...NORFOLK AND WAYNE AND IN WESTERN IOWA MAINLY NORTH OF
COUNCIL BLUFFS. SOME OF THE HAIL COULD BE LARGER THAN GOLFBALL-
SIZE...AGAIN MOSTLY EAST SOUTHEAST OF THOSE TOWNS. LOW PRESSURE IN
NORTH CENTRAL KANSAS AND SEVERAL BOUNDARIES ACROSS THE AREA WERE
PROVIDING THE NECESSARY FORCING AND WIND SHEAR FOR THE SEVERE
WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF THE AREA LATE
NEXT WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING...PARTICULARLY
FROM AROUND THE HIGHWAY 30 CORRIDOR SOUTHWARD.

IAZ079-090-NEZ067-068-091-093-131315-
MILLS-FREMONT-CASS-OTOE-NEMAHA-RICHARDSON-
613 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA
AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL LIKELY OVERSPREAD MUCH OF THE AREA THIS EVENING
BEFORE WEAKENING AFTER MIDNIGHT. SOME OF THE STORMS MAY BE SEVERE
WITH LARGE HAIL AND ISOLATED TORNADOES THE PRIMARY THREATS.  HOWEVER...
THE TORNADO THREAT IS GENERALLY BEFORE 10 PM AND MAINLY IN
NEBRASKA SOUTHEAST OF ALBION...NORFOLK AND WAYNE BUT NORTHWEST OF
FALLS CITY. LOW PRESSURE IN NORTH CENTRAL KANSAS AND SEVERAL
BOUNDARIES ACROSS THE AREA WERE PROVIDING THE NECESSARY FORCING
AND WIND SHEAR FOR THE SEVERE WEATHER THREAT.

MINOR LOWLAND FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FROM AROUND PLATTSMOUTH DOWNSTREAM THROUGH RULO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MINOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM AROUND
PLATTSMOUTH DOWNSTREAM THROUGH AROUND RULO INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD POSSIBLY BE NEEDED THIS EVENING...BUT
GENERALLY WEST OR NORTHWEST OF THE AREA.

CHERMOK

In the hours before

Local storm report, May 12, 8:07 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
807 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             SEWARD                  40.91N 97.10W
05/12/2011  M1.75 INCH       SEWARD             NE   TRAINED SPOTTER

&&

DERGAN
Local storm report, May 12, 8:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             COLUMBUS                41.43N 97.36W
05/12/2011  M1.00 INCH       PLATTE             NE   TRAINED SPOTTER

&&
Local storm report, May 12, 8:12 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             SURPRISE                41.10N 97.31W
05/12/2011  M1.00 INCH       BUTLER             NE   TRAINED SPOTTER

&&

DERGAN
Local storm report, May 12, 8:39 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
839 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             WYMORE                  40.12N 96.67W
05/12/2011  M1.25 INCH       GAGE               NE   TRAINED SPOTTER

&&

DERGAN
Local storm report, May 12, 8:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
843 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             WYMORE                  40.12N 96.67W
05/12/2011  M1.00 INCH       GAGE               NE   LAW ENFORCEMENT

&&

DERGAN
Local storm report, May 12, 8:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
846 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             MALCOLM                 40.91N 96.87W
05/12/2011  M0.88 INCH       LANCASTER          NE   TRAINED SPOTTER

&&

DERGAN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:01 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline44 min
May 12, 7:15 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders45 min
May 12, 7:17 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders43 min
May 12, 7:23 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Seward52 min
May 12, 7:27 PM CDTSevere Thunderstorm WarningOAXGage48 min
May 12, 7:52 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte38 min
May 12, 8:09 PM CDTSevere Thunderstorm WarningOAXButler, Seward36 min
May 12, 8:12 PM CDTTornado WarningOAXSeward33 min
May 12, 8:36 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders39 min
May 12, 8:38 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee52 min
May 12, 8:41 PM CDTSevere Thunderstorm WarningOAXLancaster49 min
May 12, 8:45 PM CDTFlash Flood WarningOAXPlatte4 hr
May 12, 8:45 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward45 min
May 12, 8:52 PM CDTTornado WarningOAXSaunders23 min
May 12, 8:59 PM CDTFlash Flood WarningOAXLancaster, Saunders4 hr
May 12, 9:15 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Lancaster, Sarpy, Saunders45 min
May 12, 9:27 PM CDTFlash Flood WarningOAXLancaster, Saunders3 hr
May 12, 10:02 PM CDTFlash Flood WarningOAXDouglas, Sarpy, Saunders3 hr
May 12, 10:06 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy39 min
May 12, 10:32 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington26 min
May 12, 11:45 PM CDTAreal Flood AdvisoryOAXOtoe3 hr

Nearby

Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.